MathSciNet Relay Station
MathSciNet bibliographic data
MR1308362 (95i:34089) 34D05 (34C35 34D20 58F10)
Jiang, Ji Fa On the global stability of cooperative systems. Bull. London Math. Soc. 26 (1994), no. 5, 455–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement